# SDR ASMF2019061307

- Difficulty date: April 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737732
- Aircraft serial: 33788
- Aircraft time: 52,346 hours, 25,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, IT WAS DETECTED PRESSURIZATION LEAK IN THE NETWORK AREA OF REAR SPAR VERTICAL PRESSURE STA 663 LBL35 AND RBL35 ON DRAIN VALVE HOUSING BOTH SIDES; MAINTENANCE PERSSONNEL ISSUED THE WO 5367805 TO PERFORM WORKS; THE VALVE HOUSING BOTH SIDES ON WING CENTER REAR VERTICAL PRESSURE DECK WEB WAS REMOVED, CLEANED AND REINSTALED I.A.W. EO-3557033, ALL CORRECT.
